# SDR DALA2023121110116

- Difficulty date: December 7, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N898DN
- Make and model: Boeing 737-900ER
- Aircraft serial: 62778
- Aircraft time: 17,442 hours, 6,826 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 8300027904
- Part serial: 04222
- Condition: Arced
- Location: Unknown
- Part time: 14,805 hours, 5,974 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5106258) UPPER SAND LOWER EDGE OF 1L WINDOW 4 PLACES ARCING, APPEARS CRACKED. RMVD & REPL. L1 WINDSHIELD ASSY. REF B737 AMM 56-11.
